# SDR F3LA200700056

- Difficulty date: April 16, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED BULBS INOP IN ROW 4 AND 6 ABC SEAT FLOOR PATH LIGHTING.  RELAMPED ROW 4 AND 6 ABC SEAT FLOOR PATH LIGHTS.  OPS CHECK NORMAL IAW A319 AMM 33-51-00-710-007.
